# SDR 98ZZZX4067

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7774Y
- Make and model: Piper PA-30
- Aircraft serial: 30860
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Roller
- Part number: 2634300
- Condition: Misinstalled
- Location: Flap Track
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT HAD NYLON FLAP ROLLERS INSTALLED IN AN ATTEMPT TO PREVENT FLAPS FROM BINDING AND CAUSING AN ASYMMETRICAL FLAP CONDITION DURING RETRACTION.  PIPER SL 595 ADDRESSES THIS PROBLEM.  ROLLER INSTALLED APPROX 50 HRS AGO, P/N 26343-00.  BOTH STEEL ROLLER P/N 14976-73 AND THE NYLON ROLLER P/N 26343-00 REQUIRE INSTALLATION OF BUSHING P/N 14976-72.  THE NEW NYLON ROLLERS WERE INSTALLED WITHOUT THESE BUSHINGS AND THIS CAUSED FLAP ROLLERS TO NOT TURN AND ALLOWED FLAP TO RATTLE IN FLAP TRACK.
